# SDR AALA201707109067

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 55,584 hours, 19,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR IS DIFFICULT TO ARM.  CLEANED AND LUBRICATED THE GIRT BAR & LATCHES IAW AMM 52-11-00.  OPS CHECKED GOOD.
